Couldn't find what you looking for?

TRY OUR SEARCH!


I had serious problem with tooth last week. My dentist tried to ease the pain but infection seeped into my face. Then he thought Clindamycin will be right medicine for mine tooth infection. I am worried because I have heard one woman had infection entered into her blood stream. Could anyone tell me if I should continue with clindamycin, or should I ask for another drug?

Loading...


I had problem more serious than yours is, because my tooth abscess was just beginning of the problem. My dentist tried to solve it with a localized shot, but infection seeped into my face too. It looked as big as it could get from my eye to my jaw. After this problem I was at oral and facial surgeon who put in a drain, fed me antibiotics, and removed the drain a few days later. After that I was on Clindamycin for a week, and had root canal done. After all those problems and using Clindamycin, I have got fever and it looks like infection has entered my blood stream. The only reason that my dentist stopped with Clindamycin was when he wanted to see how I will feel. It was recommended to change antibiotic when they started to think I will develop infection of blood, but it didn’t happen. That’s why I could tell you not to worry; Clindamycin will not make you infect your blood, but if that happens, only then is required to take some other drug to treat tooth infection.
Reply

Loading...

i had a root canal done in feb. i had it temporaraly capped. I didin't attend my next appointment, because i did not like the way the dentist treated me. Last week my gums started to swell, my whole right side was completely swollen, up to my eye. I went to a different dentist who took out the temporary cap, and performed another root canal, cleaned everything out and left my tooth open, so all the infection would drain out. I'm taking antibiotics and painkillers but my face looks the same. Is it normal? how long does it usually take for the swelling to go down?
Reply

Loading...

This medication is very dangerous. It kills off ALL of the bacteria in your body. Serious side effects include chronic diarrhea that can last for months. If taking this medicine be sure to eat plenty of yogurt with live cultures. It would be wise to go to the health food store and buy live bacteria cultures to take as well while on this medication. I strongly urge people to insist on a different medication.
consuela wrote:


I had serious problem with tooth last week. My dentist tried to ease the pain but infection seeped into my face. Then he thought Clindamycin will be right medicine for mine tooth infection. I am worried because I have heard one woman had infection entered into her blood stream. Could anyone tell me if I should continue with clindamycin, or should I ask for another drug?

Reply

Loading...

I just had a crown put on my molar a few months ago and now it has abcessed so bad they did a root canal.First I was on Penicillin with no luck so after the root canal was done he changed me to clindamyacin.It's been 2 days and I am not better.The specialist said it would take 2-3 days for relief so I can't call.Is Clindamyacin that effective for tooth infections and how long before I do feel results? :-(
Reply

Loading...

by killing all the bacteria in your body (including the good bacteria) it can lead to thrush (in your mouth) and yeast infection as well among several other complications
Reply

Loading...

I too have had an infected tooth...the pain was horific and I was completly miserable. I was given amoxacillin and told I would need a root canel/crown. I do not have the money for this so I went to a Dental Clinic for people without much income. Stood outside at 5AM so I could be one of the first emergency patients seen since they only take two in the morning and two in the afternoon. They told me I would have to come back tomorrow since I had not filed out my paperwork the day before...anyway they did take an x-ray of the tooth and said it was infected and I needed a root canel.....but I would have to come back another day....they did manage to give me a prescription for Cylindamycin and tylenol-3. It took about three or four days before I felt like any of the medication was working. It is now a little over a week since I was given the Cylindamycin and I feel so much better. I can now at least eat and drink without pain and I can sleep again also. I think Cylindamycin works well for tooth infections....on me at least!!!
Reply

Loading...


I used Clindamycin for a infected tooth got chronic diarrhea and ended up having to get a colonoscopy I currently am taking Phillips Colon Health pills but I believe this antibiotic did strip all the bacteria in my body out and created gluten sensitivity
and I am still not the same all these months later beware
Reply

Loading...

I took the medicine for a moskito bite. the doctor recomended it as the swelling was to big. after 2-3 days it went down and eventually got better within a week. about a month past by and just last week I realized my gum bleeding (a problem I have had for years) just dissapeared. I am investigatin but i believe is due to the medicine. I had no side effects.

Reply

Loading...

I agree it works I think it's the best antibiotic in the world! It works every time within 3 days after taking it it really does work for tooth pain I love it
Reply

Loading...


Now when Dr 's prescribe clindamycin you must also take a probiotic as Clindamycin kills all of our "good" bacteria & you end up with C-Diff which can be life threatoning
Reply

Loading...

3 days seems like a long time for antibiotics to work
Reply

Loading...

so far so good for me also; however, reading all the anecdotes/horror stories, which outnumber the success stories by at least 10 to 1, I am going to cut short the course.. I am on day 3 of a 3x/day, 300 mg per dose regimen. no real side effects to speak of at this point; happy about that, but I dont want to tempt fate. I am taking a substantial probiotic once/day,that cannot hurt and it probably helps..
Reply

Loading...

Me too i feel the best I've felt in months. My mouth feels normal acai while on it
Reply

Loading...

Again is what I mean
Reply

Loading...